­

Fentanyl Overdose Treatment – Overdose Kit, Emergency Medical Technician Intervention, Hospitalization and Recovery

Fentanyl overdose treatment begins as soon as medical help arrives. Sometimes you may be asked to administer an overdose kit when you call 911 (if you have one), but most times paramedics will intervene and do this as soon as they arrive. The antidote for opiates, which fentnayl is a part of, is usually NARCAN. It [...]

By |March 24th, 2017|Fentanyl Overdose|0 Comments

Fentanyl Overdose Treatment Preparation: Call 911 and Grab an Overdose Kit

Fentanyl overdose treatment preparation is an important step in handing an overdose. 911 should be called immediately and if you have an overdose kit, you should have it ready. Stay calm and listen to the operator's instructions. From the minute you call 911 about an overdose, help is being sent to your location. The reason [...]

By |January 30th, 2017|Fentanyl Overdose|0 Comments

Fentanyl Overdose Symptoms – Table of What to Watch for, How to Get Help and Treat Addiction

Fentanyl overdose symptoms are important to recognize immediately. Fentanyl is a synthetic opioid drug 20-50 times stronger than heroin and 100 times more potent than heroin. Only a very small amount of fentanyl is enough to kill an average adult which makes overdosing very easy. Overdosing on fentanyl is potentially fatal and is a medical emergency. Signs and [...]

By |January 16th, 2017|Fentanyl Overdose|0 Comments